# SDR CA960604008

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 5752 · Aileron Tabs
- Part: Ail Tab Bracket
- Part number: 85740335102
- Condition: Worn
- Location: Rt Outb Bushing
- Part time: 11,128 hours
- Component: Dhav, 85740483003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RH AILERON TRIM TAB, OUTBOARD HINGE POINT FOUND WITH EXCESSIVE PLAY. HINGE BRACKET ON AILERON TRAILING EDGE OUTBOARD BUSHING HOLE ELONGATED.
